# SDR REXA2021090800702

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,550 hours, 19,283 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Light Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT UPPER EXIT SIGN INOP. CLEANED THE CANNON PLUG ON THE BATTERY PACK 4 AS PER ESPM 20-26-00. REMOVED & REINSTALLED THE BATT PACK 4 CEILING PANEL AS PER AMM 25-26-05. PERFORMED OPS CHECK OF THE EMERGENCY LIGHTS AS PER AMM 33-51-00. OPS CHECK PASSED.
